MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The consumer reported an injury while testing with the binaxnow covid-19 ag self test.Per the consumer, they got injured and started bleeding during the session.Although requested, no additional information, including patient treatment and outcome was provided.
 
Additional Manufacturer Narrative
Technical services confirmed with emed support that a replacement was provided to the user.A product deficiency was not identified, and no further action is required.Based on the above summary, the investigation is deemed complete.The product will continue to be monitored and tracked.

Brand Name
BINAX NOW COVID-19 HOME TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
elissa zavorotny
10 southgate road
scarborough, ME 04074
MDR Report Key12315054
Report Number1221359-2021-02236
Device Sequence Number3164675
Product Code QKP
UDI-Device Identifier10811877011337
UDI-Public01108118770113371721091810139380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number195-100
Device Lot Number139380
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown